Title

K-cycles for twisted K-homology

RIS ID

117870

Publication Details

Baum, P., Carey, A. & Wang, B. (2013). K-cycles for twisted K-homology. Journal of K-theory, 12 (1), 69-98.

Abstract

We summarise the construction of geometric cycles and their use in describing the Kasparov K-homology of a CW-complex X. When Kasparov K-homology is twisted by a degree three element of the Čech cohomology of X then there is a corresponding construction of twisted geometric cycles for the case where X is a smooth manifold however the method that was employed does not apply in the case of CW-complexes. In this article we propose a new approach to the construction of twisted geometric cycles for CW-complexes motivated by the study of D-branes in string theory.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1017/is013004029jkt226